# SDR SWAA2024100742362

- Difficulty date: September 26, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 19,585 hours, 10,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Alignment
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R 2 DOOR AFT GIRT BAR FITTING DOME NUT UNDERNEATH NOT CATCHING BOLT STA. 986.0 HAECO DOT # P971<[01] REMOVED AND REPLACED 1(EA) DOME NUT PLATE IAW B737-800 SRM 51-40-02.; REMOVED AND REINSTALLED PANEL 242UF IAW B737-NG AMM 53-21-00-00-400-801;[02] REMOVED AND REPLACED 1(EA) DOME NUT PLATE IAW B737-800 SRM 51-40-02.; REMOVED AND REINSTALLED PANEL 242UF IAW B737-NG AMM 53-21-00-00-400-801
